Eighth Mississippi State - UAB Conference on Differential Equations and Computational Simulations. Electron. J. Diff. Eqns., Conference 19 (2010), pp. 257-266.

Lipschitz constants for positive solutions of second-order elliptic equations

Antonio Vitolo

We are concerned with positive solutions of second order fully nonlinear elliptic equations. Here we present Lipschitz estimates, in the viscosity setting, and bounds for optimal constants.

Published September 25, 2010.
Math Subject Classifications: 35J60, 45M20, 49L25.
Key Words: Fully nonlinear second order elliptic equations; positive solutions; viscosity solutions.

Show me the PDF file (234K), TEX file, and other files for this article.

Antonio Vitolo
Department of Mathematics and Computer Science, University of Salerno
p. Grahamstown, I-84084 Fisciano (SA), Italy
email: vitolo@unisa.it

Return to the table of contents for this conference.
Return to the EJDE web page